# SDR DALA2016030302832

- Difficulty date: March 5, 2014
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 67,440 hours, 50,526 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Not Reported
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV4 A RT RS CRACK AT XRS 164 WAS REPAIRED AND THE SPLICE AT XRS 111.5.  REQUIRED A FASTENER DEVIATION AS AMOC TO AD 2011-17-11.
